You are not currently logged in.
Access JSTOR through your library or other institution:
On the Uniqueness of Solutions to Linear Programs
The Journal of the Operational Research Society
Vol. 53, No. 10, Special Issue: Applications and Developments in Mathematical Programming (Oct., 2002), pp. 1127-1132
Stable URL: http://www.jstor.org/stable/822972
Page Count: 6
Preview not available
We provide a constructive method of checking whether a linear programming problem (LPP) has a unique feasible or a unique optimal solution. Our method requires the solution of only one extra LPP such that the original problem has alternative solutions if and only if the optimal value of the new LPP is positive. If the original solution is not unique, an alternative solution is displayed. Possible applications are discussed.
The Journal of the Operational Research Society © 2002 Operational Research Society